# SDR AALA202407118549

- Difficulty date: July 9, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N750AN
- Make and model: Boeing 777223
- Aircraft serial: 30259
- Aircraft time: 89,829 hours, 11,582 cycles
- System (JASC): 2210 · Autopilot System
- Part: Warning Message
- Condition: Illuminated
- Location: Autopilot
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AUTOPILOT BACKDRIVE STATUS MSG BOTH LH & RH AUTOPILOT DISENGAGE. FLIGHT RETURNED TO DFW AND LANDED OVERWIGHT WITHOUT INCIDENT.   OPEN.
